Title: Affine variation formulas and affine minimal-surfaces
Authors: Verstraelen, Leopold ×
Vrancken, Luc #
Issue Date: 1989
Publisher: Michigan mathematical journal
Series Title: Michigan mathematical journal vol:36 issue:1 pages:77-93
ISSN: 0026-2285
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science